Follow
Share

My dad is fourth stage altzhiemers and we have had the meds cut back in the last month. He was over medicated to where he just wanted to sleep all the time and was not eatting. But now his left hand shakes really bad and if I hold that hand he pulls it away after just a minute so it's a figit thing. He also scratches at his head and hands always has but now it's worse. He is also started to swell. His ankles and feet, he also has a pocket of water on his left side on his back. The dr rubbed over it and didn't notice it but were watching for change. Will medical socks help his feet or do we need to do more. Could this all be the medicatioin or the disease.

This question has been closed for answers. Ask a New Question.
Find Care & Housing
Take him back to the doctor or find another doctor to help you. Talk to the doctor about your concerns.
Cutting back on the meds was not the answer.
Go to the ALZ website & educate yourself. The ALZ assoc. also has more information.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.